U.S. doctors online nowAsk doctors free
Apple Valley, CA
A 21-year-old member asked:

i am on birth control for four months now,i skip my placebo pills so i don't get a period.for the last 3 days i have had severe cramps and spotting.

1 doctor answer2 doctors weighed in
Dr. Frank Kuitems
Internal Medicine 39 years experience
Yes: Hormones or birth control pills can cause irregular periods and spotting.anytime Periods are irregular I recommend you check pregnancy test to make sure you're not pregnant

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.